advertisement
Question
Posted by: Anonymous | 2009/05/27

Nur Istrate after miscarrage

Dear Doc,
I had a miscarrage last month and went on the 2 months injection on the 8th of May, my first unprotected sex was on the 22nd. am i safe or could be pregnant as i' ve started to get nauseas since from Monday.
thanks for your reply

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are safe.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: newi | 2009/07/02

I was using Nur-isterate for 2 years and i was supposed to go for my injection on 19 May, but i didn' t cause i' m planning to be pregnant. since then my period is not yet back and i' m feeling some nausea. how long it will take for me to see my period again?

Reply to newi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement